Couldn't find what you looking for?

TRY OUR SEARCH!

I am very concerned about my father's health. He is 65 years old and his back pain became something he cannot deal with anymore. I know there are many pain killers he can use but I am not certain which is the best for him. Some friends of mine recommended Baclofen, but warned me of possible side effects (is there a way to fight heavy drowsiness caused by Baclofen?). Do all pain killers have side effects?

Loading...

Unfortunately yes. Not only pain killers, but many other medications (almost all) have some side effects that might occur. Symptoms go from mild like light headaches to severe, like serious allergic reactions. As for Baclofen, it also has side effects (drowsiness being one of those), but it appearance might pose a question about the benefit of the entire treatment. You can fight drowsiness with some other drug, but it might also have side effects and that leads us nowhere. So, I think that he should first visit his doctor and see what to do.
Reply

Loading...